# SDR C2XA04BT045

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT BATTERY ASSEMBLIES.  OPS CHECKED GOOD IAW EMB145 AMM 33-50-04.  AIRCRAFT RETURNED TO SERVICE.  P/N OFF 2013-1A; S/N OFF 56460, 72238, 77815, AND 82294.
